# SDR U2RA2022122300063

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 91,107 hours, 15,770 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EXIT SIGNS INOPERATIVE.
